image description

Two Morgantown High Schoolers Overdose on Heroin Laced Vape Pens

November 1st, 2019 by WCBC Radio

Morgantown, West Virginia, Police have put out the following alert:

During the past 24 hours, 2 High School Students have overdosed and been hospitalized as a result of overdosing on heroin laced “Vape Pens”. Preliminary testing on one of the “Vape” solutions has indicated that the solution contained heroin, and other opioids as well as a significant number of other chemicals.

These types of solutions are extremely dangerous and potentially fatal from as little as one use. Anyone using, in possession of, or if you know of anyone in possession of vape solutions that were NOT purchased directly from a retail store are asked to either turn them in to school administration, law enforcement or throw them away. At least one of the devices was sold as liquid marijuana, which is also dangerous in these types of devices and possibly fatal when mixed with other chemicals and controlled substances.

Should any parent suspect that their child is in possession of the vape pen or vaping solution, please throw it away or turn it in to law enforcement for possible testing. The Morgantown Police Department is not interested in charging anyone that turns these items in, but is focused on the source of this potentially deadly product.

Leave a Reply



View Mobile Site